Start Submission Become a Reviewer

Reading: Acute non-cardiogenic pulmonary oedema: a rare side effect of olanzapine

Download

A- A+
Alt. Display

Case Reports

Acute non-cardiogenic pulmonary oedema: a rare side effect of olanzapine

Authors:

M. Apirami ,

Teaching Hospital, Jaffna, LK
X close

T. Kumanan,

Teaching Hospital, Jaffna, LK
About T.
Faculty of Medicine, University of Jaffna
X close

G. Selvaratnam,

Teaching Hospital, Jaffna, LK
About G.
Faculty of Medicine, University of Jaffna
X close

K. Sujanitha,

Teaching Hospital, Jaffna, LK
About K.
Faculty of Medicine, University of Jaffna
X close

M. Guruparan

Teaching Hospital, Jaffna, LK
X close

Abstract

Olanzapine is a safe and potent second generation atypical antipsychotic drug with a very good safety profile among its counterparts. Respiratory failure due to olanzapine is an extremely rare life threatening side effect. Here we report a case of respiratory failure due to non cardiogenic pulmonary oedema in a patient with schizophrenia who has been on olanzapine for 10 years.
How to Cite: Apirami, M., Kumanan, T., Selvaratnam, G., Sujanitha, K. and Guruparan, M., 2018. Acute non-cardiogenic pulmonary oedema: a rare side effect of olanzapine. Journal of the Ceylon College of Physicians, 49(2), pp.70–71. DOI: http://doi.org/10.4038/jccp.v49i2.7854
Published on 30 Dec 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus